Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 356, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 28, 2011, 1:59 PM EDT for Mercer County, Summers County, West Virginia. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2011, 1:59 PM EDT (17:59 UTC)
- Expired
- Jun 28, 2011, 3:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Mercer County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 96 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 2:11 PM EDT | HAIL 1 | 2 Nne Wenonah, WV | MARBLE TO QUARTER SIZE HAIL FOR 15 MINUTES |
| Jun 28, 2:29 PM EDT | HAIL 0.5 | 4 Wnw Camp Creek, WV |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.0 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
141
WUUS51 KRNK 281759
SVRRNK
WVC055-089-281900-
/O.NEW.KRNK.SV.W.0356.110628T1759Z-110628T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
159 PM EDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN MERCER COUNTY IN SOUTHEAST WEST VIRGINIA
SOUTHERN SUMMERS COUNTY IN SOUTHEAST WEST VIRGINIA
* UNTIL 300 PM EDT.
* AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6
MILES NORTHWEST OF WENONAH...OR 8 MILES NORTHWEST OF MATOAKA...AND
MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CAMP CREEK STATE PARK...
CAMP CREEK...
DUNNS...
PIPESTEM...
INDIAN MILLS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER.
REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...
DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY LIGHTNING...AND VERY
HEAVY RAIN.
INTENSE RAIN AND STRONG DAMAGING WINDS ARE LIKELY FROM THIS STORM.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 6 6...2 1 5...4 3 2 4.
&&
LAT...LON 3742 8129 3746 8131 3747 8128 3751 8126
3752 8122 3758 8120 3760 8114 3760 8110
3761 8107 3764 8107 3769 8072 3741 8087
3741 8132
TIME...MOT...LOC 1759Z 265DEG 35KT 3751 8130
$$
JH3 follow-up statements
427
WWUS51 KRNK 281820
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
220 PM EDT TUE JUN 28 2011
WVC055-089-281900-
/O.CON.KRNK.SV.W.0356.000000T0000Z-110628T1900Z/
MERCER WV-SUMMERS WV-
220 PM EDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHERN MERCER AND SOUTHERN SUMMERS COUNTIES...
AT 216 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WENONAH...OR 7 MILES
WEST OF CAMP CREEK...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
CAMP CREEK STATE PARK...
CAMP CREEK...
DUNNS...
PIPESTEM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3742 8129 3746 8131 3747 8128 3751 8126
3752 8122 3758 8120 3760 8114 3760 8110
3761 8107 3764 8107 3769 8072 3741 8087
3741 8132
TIME...MOT...LOC 1820Z 267DEG 20KT 3752 8119
$$
RCS568
WWUS51 KRNK 281850
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
250 PM EDT TUE JUN 28 2011
WVC055-089-281900-
/O.CON.KRNK.SV.W.0356.000000T0000Z-110628T1900Z/
MERCER WV-SUMMERS WV-
250 PM EDT TUE JUN 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR NORTHERN MERCER AND SOUTHERN SUMMERS COUNTIES...
AT 246 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR CAMP CREEK...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
DUNNS...
LERONA...
LICK CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3742 8129 3746 8131 3747 8128 3751 8126
3752 8122 3758 8120 3760 8114 3760 8110
3761 8107 3764 8107 3769 8072 3741 8087
3741 8132
TIME...MOT...LOC 1850Z 292DEG 25KT 3748 8103
$$
RCS578
WWUS51 KRNK 281854
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
254 PM EDT TUE JUN 28 2011
WVC055-089-281905-
/O.EXP.KRNK.SV.W.0356.000000T0000Z-110628T1900Z/
MERCER WV-SUMMERS WV-
254 PM EDT TUE JUN 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MERCER AND SOUTHERN
SUMMERS COUNTIES EXPIRES AT 300 PM EDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS. THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4. ONCE AGAIN
THAT NUMBER IS 1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3742 8129 3746 8131 3747 8128 3751 8126
3752 8122 3758 8120 3760 8114 3760 8110
3761 8107 3764 8107 3769 8072 3741 8087
3741 8132
TIME...MOT...LOC 1855Z 292DEG 25KT 3747 8099
$$
RCSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 1:02 PM EDT, 57 minutes earlier.
Area forecast discussion, Jun 28, 1:02 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 102 PM EDT TUE JUN 28 2011 .SYNOPSIS... A COLD FRONT WILL DROP SOUTHEAST THROUGH THE AREA TONIGHT BEFORE EXITING BY WEDNESDAY MORNING. HIGH PRESSURE WILL BUILD IN BEHIND IT BRINGING A RETURN TO LESS HUMID CONDITIONS UNTIL THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... MAIN CONCERN AGAIN WITH CONVECTIVE ORGANIZATION AHEAD OF THE UPSTREAM COLD FRONT THIS AFTERNOON AND DEGREE OF SEVERE POTENTIAL AS STRONG INSTABILITY TAKES SHAPE ESPCLY EAST. LATEST MORNING MODIFIED RAOBS INDICATE CAPES NEAR 2000 J/KG OVER THE MOUNTAINS AND 2-3K OUT EAST WHERE TEMPS WILL SURGE INTO AT LEAST THE LOWER 90S. APPEARS PASSAGE OF THE MCS WELL TO THE SW MAY TEND TO SLOW WESTERN DEVELOPMENT INITIALLY AS RATHER DEEP WESTERLY FLOW PREVAILS FROM THE BLUE RIDGE WEST ATTM. HOWEVER OLD OUTFLOW ACROSS THE FAR WEST FROM THE EARLIER SHRA TO THE WEST MAY BE THE TRIGGER TO GET THINGS GOING ACROSS THE SW MOUNTAINS...WITH THIS COVERAGE THEN DEVELOPING EAST TO ALONG THE LEE TROF IN THE SOUTH AND EAST WHERE THE LOW LEVEL FLOW IS MORE SW. WEAK BUT UNIDIRECTIONAL WESTERLY FLOW ALOFT SUPPORTS SOME MULTICLUSTERS WHERE STORMS DO ORGANIZE WITH HIGH DCAPES DESPITE LESS DRY AIR ALOFT THIS AFTERNOON. THUS BUMPED UP POPS TO LIKELYS ACROSS PARTS OF THE EAST IN LINE WITH THE LATEST LOCAL WRF AND THE UPDATED SWODY1 FROM SPC. THINK THE WESTERLY FLOW MAY TEND TO KEEP THINGS MORE ISOLATED FROM THE NEW/ROA VALLEYS AND POINTS NORTH SO WENT ON THE LOWER END OF CHC POPS THERE. BUMPED UP TEMPS A DEGREE OR TWO IN SPOTS GIVEN MORE SUN EARLY PER VIS PICS AND WEAK DOWNSLOPE ALOFT. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/... DURING THIS PORTION OF THE FORECAST...HIGH PRESSURE BUILDS OVER THE REGION WEDNESDAY INTO WEDNESDAY NIGHT. ANTICIPATE SOME OF THE COOLEST LOW TEMPERATURES SO FAR THIS SUMMER. EARLY THURSDAY MORNING...SOME PORTIONS OF THE MOUNTAINS MAY SEE LOWS AROUND 50 DEGREES...WITH LOWER 50S COMMON FOR MUCH OF THE MOUNTAINS. EAST OF THE BLUE RIDGE...UPPER 50S TO AROUND 60 DEGREES WILL BE MORE COMMON. THE HIGH PRESSURE REMAINS OVER THE REGION THROUGH FRIDAY. WE ARE NOT EXPECTING ANY PRECIPITATION...AND TEMPERATURES SHOULD SLOWLY MODERATE EACH DAY AS 850 MB TEMPERATURES INCREASE AND GEOPOTENTIAL HEIGHTS INCREASE. A VERY ISOLATED SHOWER OR STORM MAY OCCUR THURSDAY AFTERNOON OVER THE NORTHERN MOUNTAINS OF NORTH CAROLINA AS SOUTHEAST FLOW WILL GENERATE SOME MILD UPSLOPE CONDITIONS. HOWEVER...WILL NOT INCLUDE THIS POTENTIAL IN THE FORECAST AT THIS TIME. && .LONG TERM /SATURDAY THROUGH MONDAY/... CLOSED LOW DIVING INTO KSFO AND CLOSED LOW MOVING ACROSS NEW ENGLAND WILL ALLOW THE UPPER RIDGE TO EXPAND INTO THE OHIO VALLEY. INITIALLY...LLVL MOISTURE AND DEW POINTS PROBABLY WONT BE SUFFICIENT FOR DIURNAL CONVECTION. PWATS WILL INCREASE AS A WEAK BOUNDARY FROM WEST TO EAST DROPS INTO THE OHIO VALLEY LATER SUNDAY...SO THE END OF THE HOLIDAY WEEKEND AND THE BEGINNING OF NEXT WEEK STAND THE CHANCE FOR WIDELY SCATTERED STORMS...HOT AND HUMID CONDITIONS. SATURDAY LOOKS TO BE THE HOTTEST DAY BUT SUNDAY HAS THE POTENTIAL TO ALSO BE AROUND 90 TO THE UPPER 90S IF THE OHIO VALLEY BOUNDARY IS DELAYED. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... WELL MIXED WESTERLY FLOW CONTINUES TO SLOW DOWN CONVECTIVE DEVELOPMENT EARLY THIS AFTERNOON WITH MOST SHRA/TSRA DEVELOPING JUST WEST OF KBLF ALONG OLD OUTFLOW AIDED BY DIFF HEATING. STILL EXPECTING SOME OF THIS COVERAGE TO GRADUALLY DEVELOP EAST BEFORE POSSIBLY JUMPING EAST OF THE BLUE RIDGE WHERE EVENTUALLY SHOULD SEE A BROKEN LINE DEVELOP. THUS WILL INCLUDE MORE OF A TSRA MENTION EITHER IN PREVAILING OR TEMPO GROUPS ACROSS SE WVA/KDAN AND LESS ALONG THE BLUE RIDGE NEAR KROA WITH -SHRA/CB MENTION ELSW. OUTSIDE OF ANY STORMS...VFR CONDITIONS SHOULD PREVAIL UNDER SCTD/BKN CU EXCEPT OVER THE EAST WHERE CLOUDS MAY BE MORE EXPANSIVE AS DEEPER CONVECTION DEVELOPS. THE COLD FRONT SHOULD BE SOUTHEAST OF THE REGION LATE TONIGHT BUT DRIER AIR MAY BE SLOWER IN ARRIVING ESPECIALLY IN THE PIEDMONT. WITH SHOWERS AROUND INTO THE EVENING...SOME MVFR OR IFR FOG IS POSSIBLE AT MOST SITES LATE TONIGHT BUT WILL BE MOST WIDESPREAD INCLUDING THE LOWEST VSBYS AT SITES THAT DO RECEIVE EARLIER RAINFALL. HIGH PRESSURE BUILDS OVER THE AREA FOR MID WEEK...RESULTING IN MOSTLY DRY WX THROUGH SUNDAY. ASIDE FROM SOME LATE NIGHT FOG ALONG THE RIVERS...PRIMARILY IN THE MTNS...LOOKING AT VFR CONDITIONS FROM WEDNESDAY THROUGH SUNDAY. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...JH/WP NEAR TERM...JH/WP SHORT TERM...DS LONG TERM...KM AVIATION...JH/PM/WP
Hazardous weather outlook, Jun 28, 9:31 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 931 AM EDT TUE JUN 28 2011 VAZ007-009>014-017>020-022>024-WVZ042>045-291345- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-FLOYD-CRAIG- ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-MERCER-SUMMERS-MONROE- GREENBRIER- 931 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS PRODUCING ISOLATED DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NCZ001>006-018>020-VAZ015-016-032>035-043>047-058-059-291345- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-GRAYSON-CARROLL-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY- PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 931 AM EDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Local storm report, Jun 28, 9:21 AM EDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
921 AM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 PM TSTM WND DMG 3 SW EDEN 36.48N 79.78W
06/27/2011 ROCKINGHAM NC FIRE DEPT/RESCUE
ROOF OFF OF A HOUSE ON 1033 KLYCE STREET.
&&
MATTAROCHIALocal storm report, Jun 28, 9:29 AM EDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
929 AM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 2 NNE EDEN 36.53N 79.73W
06/27/2011 ROCKINGHAM NC 911 CALL CENTER
TREE DOWN ALONG FRIENDLY ROAD
&&
PWLocal storm report, Jun 28, 9:34 AM EDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
934 AM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 2 SE BELLEWS LAKE 36.27N 80.01W
06/27/2011 ROCKINGHAM NC 911 CALL CENTER
TREE DOWN ALONG OAK LEVEL CHURCH ROAD
&&
PWLocal storm report, Jun 28, 9:55 AM EDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
955 AM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG 1 WSW YANCEYVILLE 36.40N 79.36W
06/27/2011 CASWELL NC 911 CALL CENTER
TREE DOWN ALONG HATCHETT ROAD
&&
PWLocal storm report, Jun 28, 10:01 AM EDT, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1001 AM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND DMG 3 NNW PROSPECT HILL 36.29N 79.23W
06/27/2011 CASWELL NC 911 CALL CENTER
TREE DOWN ALONG CORBETT RIDGE ROAD
&&
PWLocal storm report, Jun 28, 10:04 AM EDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1004 AM EDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM TSTM WND DMG 5 SE YANCEYVILLE 36.35N 79.29W
06/27/2011 CASWELL NC 911 CALL CENTER
TWO TREES DOWN ALONG BURTON CHAPEL ROAD
&&
PWThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 1:09 AM EDT | Special Weather Statement | RNK | Mercer | 36 min |
| Jun 28, 3:46 AM EDT | Special Weather Statement | RNK | Greenbrier | 29 min |
| Jun 28, 2:34 PM EDT | Special Weather Statement | RNK | Mercer | 56 min |
| Jun 28, 2:44 PM EDT | Severe Thunderstorm Warning | RNK | Mercer | 46 min |
| Jun 28, 3:50 PM EDT | Flash Flood Warning | RNK | Monroe | 5 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.